# SDR WX0A1900010031775

- Difficulty date: September 30, 2022
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N326NV
- Make and model: Airbus A319-111
- Aircraft serial: 2586
- Aircraft time: 48,454 hours, 35,626 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REF: NRI 3-2 - APU EXHAUST ACCESS FAIRING 317AL FRAME WITH CORROSION./REPLACED FRAME PART NUMBER D524853820200 IAW A319 SRM 51-72-11-911-001 ATTACHED WITH SOLID RIVETS IAW A319 SRM 51-42-11 PARAG 2E(4) AND 51-42-11 PARAG 2E(2) REV.142 DATED:08-01-2022 AND IPC REFERENCE 52-41-18-01-A REV.37 DATED:08-01-2022 AND AIBUS DRAWING 19 D52485380 ISSU P. COOPESA A1M128 3-2."
